Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26865
Title: Method of invariant manifold for chemical kinetics
Authors: Gorban, AN
Karlin, IV
Gorban, AN
First Published: Nov-2003
Citation: CHEMICAL ENGINEERING SCIENCE, 2003, 58 (21), pp. 4751-4768
DOI Link: 10.1016/j.ces.2002.12.001
ISSN: 0009-2509
Links: http://hdl.handle.net/2381/26865
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.